# SDR PCSA2012060501

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 61,406 hours, 47,358 cycles
- Engine: Pwa JT8D17
- Engine time: 32,209 hours, 28,856 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Part serial: 21423
- Condition: Power Loss
- Location: Nr 2
- Part time: 32,209 hours, 28,856 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT THE NR 2 ENGINE LOSS POWER.
